# SDR DL757960579

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu Computers
- Condition: Malfunctioned
- Location: Le Flaps
- Component: 285N001140
- Stage of operation: CL
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

CLIMBING THROUGH FL390 FLAP UP, L/E SLAT ASYMMETRICAL  EICAS MSG AND L/E CAUTION LIGHT.  CYCLING ALTN L/E SLAT SWITCH HAD NO EFFECT.  PERFORMED 20 DEGREE FLAP LANDING PER PILOTS OPS MANUAL.  LIGHT AND MSG EXTINGUISHED ON TAXI IN WITH FLAPS UP AND BOTH CAME BACK ON AT GATE.  REPLACED ALL 3 FSEU COMPUTERS.  ALSO, REPLACED BOTH SLAT SWITCHES.  CYCLED FLAPS SEVERAL TIMES AND OPS NORMAL.
